# SDR USAA2015020400001

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 16,323 hours, 10,989 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Module
- Part number: 1855A000005
- Part serial: 000606
- Condition: Faulty
- Location: Mlg Steering
- Part time: 1,354 hours, 1,193 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT GEAR EXTENSION STEER FAIL CAUTION ON EICAS ILLUMINATED.  STEERING DID NOT WORK AFTER LANDING.  R & R THE STEERING CONTROL MODULE.
